MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING (UC) RT 13MM; PROSTHESIS, KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE FIXED BEARING (UC) RT 13MM; PROSTHESIS, KNEE
Catalog Number 42522200613
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 06/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient had revision surgery due to unknown reasons about five years post implantation.According to sticker sheet, the femur and articular surface were exchanged.Previously, on an unknown date about two years pre revision, the patient received a washout with biopsies.No operative or further information provided.
 
Additional Manufacturer Narrative
(b)(4).G2: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.D10: additional associated products.42502607002 persona fem cr cmt ccr std sz 11 r lot# 64275387.42532007902 persona tib stm 5 deg sz g r lot# 64219253.42540200032 persona all poly pat ve 32 mm dia lot# 64387764.
 
Additional Manufacturer Narrative
Upon receiving additional information found during investigation of the reported event, it was determined that the part referenced should not have been reported.The initial report should be voided.Not reportable.The reported event of deep/unspecified infection occurred >90 days post implantation.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, therefore implanted products are not identified as the source or contributing to the reported infection.
 
Event or Problem Description
Upon receiving additional information found during investigation of the reported event, it was determined that the part referenced should not have been reported.The initial report should be voided.

Brand Name
PERSONA ARTICULAR SURFACE FIXED BEARING (UC) RT 13MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22344548
Report Number3007963827-2025-00260
Device Sequence Number12893379
Product Code MBH
UDI-Device Identifier00889024243149
UDI-Public(01)00889024243149(17)221031(10)63811315
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172524
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Catalogue Number42522200613
Device Lot Number63811315
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date06/27/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight120 KG